# SDR SWAA094936

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 18,763 hours, 10,937 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: S256A4042
- Part serial: 2712
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, ON APPROACH TO AIRPORT THE LT FLAP INDICATOR INDICATED POSITION ZERO AND RT FLAP INDICATED POSITION 1, SPLIT FLAP INDICATION ON PANEL.  REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER & NR 4 SKEW SENSOR PER MM.
